Sinus tachycardia during quetiapine therapy: Three case reports


Hocaoglu C. , HIDIROGLU H., KANDEMIR G.

KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY, vol.19, no.1, pp.55-58, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 1
  • Publication Date: 2009
  • Title of Journal : KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY
  • Page Numbers: pp.55-58

Abstract

Quetiapine, a dibenzothiazepine derivative, is an atypical antipsychotic, multireceptor antagonist that has a preclinical profile similar to clozapine. Randomized studies have demonstrated the efficacy of quetiapine relative to placebo in the treatment of acute relapse and the long-term management of schizophrenia. Quetiapine is generally well tolerated relative to other antipsychotic medications, although sedation, orthostatic hypotension, anticholinergic and metabolic side effects were reported. Three patients who developed sinus tachycardia during quetiapine therapy are presented in this case report.